UNIGE document Scientific Article
previous document  unige:12784  next document
add to browser collection
Title

Equisingularité dans les pinceaux de germes de courbes planes et c⁰-suffisance

Authors
Trang, Lê Dung
Published in Enseignement mathématique. 1997, vol. 43, no. 3/4, p. 355-380
Stable URL http://archive-ouverte.unige.ch/unige:12784
Full text
Article (Published version) (2.1 MB) - public document Free access
Structures

156 hits

123 downloads

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :